A new 5-fold flop and derived equivalence

File Description SizeFormat 
A new 5-fold flop and derived equivalence.pdfAccepted version270.2 kBUnknownDownload
Title: A new 5-fold flop and derived equivalence
Author(s): Segal, EP
Item Type: Journal Article
Publication Date: 18-Apr-2016
Date of Acceptance: 26-Jan-2016
URI: http://hdl.handle.net/10044/1/31152
DOI: https://dx.doi.org/10.1112/blms/bdw026
ISSN: 1469-2120
Publisher: London Mathematical Society
Start Page: 533
End Page: 538
Journal / Book Title: Bulletin of the London Mathematical Society
Volume: 48
Issue: 3
Copyright Statement: This is the author's accepted manuscript of the article 'A new 5-fold flop and derived equivalence' Bull. London Math. Soc. Page 1 of 6 C ©2016 London Mathematical Society doi:10.1112/blms/bdw026
Keywords: Science & Technology
Physical Sciences
General Mathematics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Faculty of Natural Sciences

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons